Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized solutions of quasilinear differential inequalities. I. Elliptic operators


Author: Neil S. Trudinger
Journal: Bull. Amer. Math. Soc. 77 (1971), 576-579
MSC (1970): Primary 35B45, 35D10, 35J15, 35J60; Secondary 34J70
DOI: https://doi.org/10.1090/S0002-9904-1971-12759-3
MathSciNet review: 0277887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson and J. Serrin, Local behavior of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal. 25 (1967), 81-122. MR 39 #5952. MR 244638
  • 2. E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. (3) 3 (1957), 25-43. MR 20 #172. MR 93649
  • 3. O. A. Ladyženskaja and N. N. Ural'ceva, Linear and quasilinear equations of elliptic type, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1968. MR 35 #1955; MR 39 #5941. MR 509265
  • 4. O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and quasilinear parabolic equations, "Nauka", Moscow, 1967; English transl., Transl. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, R. I., 1968. MR 39 #3159a, b.
  • 5. J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577-591. MR 28 #2356. MR 159138
  • 6. J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101-134. MR 28 #2357. MR 159139
  • 7. J. Serrin, Local behaviour of solutions of quasi-linear equations, Acta Math. 111 (1964), 247-302. MR 30 #337. MR 170096
  • 8. G. Stampacchia, Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equasione del secondo ordine ellittiche, Ann. Scuola Norm. Sup. Pisa (3) 12 (1958), 223-245. MR 23 #A2616. MR 125313
  • 9. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), fasc. 1, 189-258. MR 33 #404. MR 192177
  • 10. N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. MR 37 #1788. MR 226198
  • 11. N. S. Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure Appl. Math. 21 (1968), 205-226. MR 37 #1758. MR 226168
  • 12. N. S. Trudinger, On the regularity of generalized solutions of linear, nonuniformly elliptic equations, Arch. Rational Mech. Anal. 41 (1971) (to appear). MR 344656
  • 13. N. S. Trudinger, Continuity of weak solutions of quasilinear equations, Indiana Univ. Math. J. (to appear).
  • 14. N. S. Trudinger, Local and global behaviour of generalized solutions of quasilinear, differential inequalities (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B45, 35D10, 35J15, 35J60, 34J70

Retrieve articles in all journals with MSC (1970): 35B45, 35D10, 35J15, 35J60, 34J70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12759-3

American Mathematical Society